MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLINE 6FR TL; CHRONIC CATHETER

BARD ACCESS SYSTEMS POWERLINE 6FR TL; CHRONIC CATHETER
Model Number 0730615
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not returned, a lot history review could not be performed.The device was not returned to the manufacturer for evaluation; however, a photo was provided.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0730615 chronic catheter allegedly experienced fracture.This information was received from one source.One patient was involved with no patient consequences.Age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The device was not returned to the manufacturer for evaluation; however, photos were provided for review.The investigation is confirmed for the fracture problem.The definitive root cause could not be established.The device is labeled for single use.
 
Event or Problem Description

Brand Name
POWERLINE 6FR TL
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9960426
Report Number3006260740-2020-01289
Device Sequence Number2377787
Product Code LJS
UDI-Device Identifier00801741036637
UDI-Public(01)00801741036637
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0730615
Device Catalogue Number0730615
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/22/2020
Patient Sequence Number1